JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW BOUNDS FOR THE OSTROWSKI-LIKE TYPE INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW BOUNDS FOR THE OSTROWSKI-LIKE TYPE INEQUALITIES
Huy, Vu Nhat; Ngo, Quoc-Anh;
  PDF(new window)
 Abstract
We improve some inequalities of Ostrowski-like type and further generalize them.
 Keywords
inequality;error;integral;Taylor;Ostrowski;
 Language
English
 Cited by
1.
Approximating the finite Hilbert transform via a companion of Ostrowski’s inequality for function of bounded variation and applications, Applied Mathematics and Computation, 2014, 247, 373  crossref(new windwow)
2.
A Main Class of Integral Inequalities with Applications, Mathematical Modelling and Analysis, 2016, 21, 4, 569  crossref(new windwow)
3.
Approximating the Finite Hilbert Transform via Some Companions of Ostrowski’s Inequalities, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 4, 1499  crossref(new windwow)
4.
A new Ostrowski–Grüss inequality involving 3n knots, Applied Mathematics and Computation, 2014, 235, 272  crossref(new windwow)
 References
1.
G. A. Anastassiou, Ostrowski type inequalities, Proc. Amer. Math. Soc. 123 (1995), no. 12, 3775-3781. crossref(new window)

2.
G. A. Anastassiou and S. S. Dragomir, On some estimates of the remainder in Taylor's formula, J. Math. Anal. Appl. 263 (2001), no. 1, 246-263. crossref(new window)

3.
X. L. Cheng, Improvement of some Ostrowski-Gruss type inequalities, Comput. Math. Appl. 42 (2001), no. 1-2, 109-114. crossref(new window)

4.
S. S. Dragomir and S. Wang, An inequality of Ostrowski-Gruss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl. 33 (1997), no. 11, 15-20. crossref(new window)

5.
V. N. Huy and Q. A. Ngo, New inequalities of Ostrowski-like type involving n knots and the $L^p-norm$ of the m-th derivative, Appl. Math. Lett. 22 (2009), no. 9, 1345-1350. crossref(new window)

6.
M. Matic, J. E. Pecaric, and N. Ujevic, Improvement and further generalization of inequalities of Ostrowski-Gruss type, Comput. Math. Appl. 39 (2000), no. 3-4, 161-175. crossref(new window)

7.
G. V. Milovanovic and J. E. Pecaric, On generalization of the inequality of A. Ostrowski and some related applications, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 544-576 (1976), 155-158.

8.
A. M. Ostrowski, Uber die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10 (1938), 226-227. crossref(new window)

9.
N. Ujevic, Error inequalities for a quadrature formula of open type, Rev. Colombiana Mat. 37 (2003), no. 2, 93-105.

10.
N. Ujevic, Error inequalities for a quadrature formula and applications, Comput. Math. Appl. 48 (2004), no. 10-11, 1531-1540. crossref(new window)

11.
N. Ujevic, New bounds for the first inequality of Ostrowski-Gruss type and applications, Comput. Math. Appl. 46 (2003), no. 2-3, 421-427. crossref(new window)